# SDR IXXA070019O

- Difficulty date: March 24, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 81,558 hours, 22,064 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Part number: 5220536016
- Part serial: 2095
- Condition: Defective
- Location: Nr 1
- Part time: 81,558 hours, 22,064 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT FROM KBWI THE NR 1 AND NR 2 HF SYSTEM FAILED.  THE CREW DID ALL NECESSARY PROCEDURES AND RETURNED TO KBWI LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE NR 1 AND NR 2 HF SYSTEM, RESEATED THE NR 1 HF SYSTEM OPERATIONAL CHECK GOOD.  REPLACED NR 2 HF ACC COUPLER OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
